Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Dizziness, vision brightness, fuzziness. Water helped. What happened?

Hi my names Samuel Nelson and today I experienced weird fainting feeling today in gym and I was on the treedmill for 3minutes then 4minutes and after the second time I was on the treadmill my lower right just beneath my rig cage began to hurt a bit, so I stepped off and suddenly my vision became brighter white an fuzzy looking and I was dizzy, I went to my bag and drank some water and rested for 10minutes and thats when it stopped, I m wondering why that happened and how can I avoid it, I m 15,male and healthy.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I am very much pleased to answer a healthy man's question. The sudden symptoms you mention are quite possibly are of tiredness and lethargy. The trouble is we usually become anxious on our sudden body pains or other negative feelings. This creates a sort of fear in us which in turn triggers negative hormones. They further makes the condition seem worse. That is the simple chemistry. So Don't worry.
Consult a physician if still in doubt.
Good luck.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor